# SDR DXTA2023010377650

- Difficulty date: January 1, 2023
- Submitted: January 5, 2023
- Operation: Air carrier
- Aircraft: N339QS
- Make and model: Gulstm 680
- Aircraft serial: 6800191
- Aircraft time: 12,199 hours, 8,074 cycles
- Engine: Pwc PW306C
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Accelerometer
- Part serial: 23732
- Condition: Faulted
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AFTER BEING AT CRUISE PROBABLY 30 MINUTES THE ENGINE VIBRATION R CAS ILLUMINATED AND WENT BACK OUT.  HAD THE EMER/ABNORMAL CHECKLIST IN HAND WHEN THE CAS REAPPEARED AND STAYED ON.  RAN CHECKLIST.   REDUCED POWER, DECLARED AN EMERGENCY & DIVERTED.  THE ENTIRE TIME DURING THE DESCENT WITH POWER ALMOST AT IDLE THE ENG VIBRATION R CAS WAS STILL CYCLYING.   DUE TO BEING 200 NM OFFSHORE, DECIDED NOT TO SHUT THE ENGINE DOWN UNLESS A VIBRATION WORSENED IAW THE CHECKLIST.   DURING APPROACH/LANDING/TAXI-IN THE ENGINE VIBRATION CAS WAS NOT ILLUMINATED.  R & R RT ACCELEROMETER WITH A NEW UNIT. OPS CHECKED SATISFACTORY IAW AMM 77-20-00.
